# SDR DALA12009855636

- Difficulty date: October 11, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 51,180 hours, 17,889 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE, TO CARRY OUT ADJUSTMENT.  DOOR GUIDE ARM PIN R & R IAW AMM:52-11-04, REV 104 DOOR ADJUSTMENT CARRIED OUT IAW AMM: 52-11-00, REV 104.  RII INSPECTION COMPLETED.
